By Anonymous - 14/01/2017 08:00

Today, I have peace of mind that I am not pregnant, thanks to my IUD. It's not because of the effectiveness of the contraceptive, but my inability to touch my boyfriend. I haven't stopped bleeding since my doctor installed it 3 weeks ago. FML
I agree, your life sucks 5 623
You deserved it 667

Add a comment

You must be logged in to be able to post comments!

Top comments

Have you told your doctor? You probably should if you haven't, that doesn't seem normal.

I've had that happen to me. Was on my period for like 2 months. Had them take it out and it ended a week later

Comments

Bleeding is better to deal with than a screaming baby. Pregnancy and childbirth will be the real mood killer.

Oh, yeah. Anemia/nonstop bleeding and a baby are totally comparable. Edit: This was in reply to #1 I believe was the number, but the reply system is apparently not working correctly.

#1, Oh, yeah. Anemia/nonstop bleeding and a baby are totally comparable.

Perhaps, but perpetual bleeding can result in more serious ailments than headaches and sleep deprivation like, oh I don't know, death!

Not really. I only lost my sex drive for a month and that was because my "morning" sickness made it impossible to do anything

You know, she could not have a crying baby nor she does has to be bleeding. Those statements doesnt have to be related in any way. That just sounds like the copper T wasnt installed properly and is itching against the walls of the uterus. She should have medical attention asap.

Have you told your doctor? You probably should if you haven't, that doesn't seem normal.

Rawrshi 25

It tapers off and eventually you won't bleed at all. You could try having sex in the shower or with a towel under you if you're just worried about the mess. Also make sure to take supplements so you don't become anemic.

Rawrshi 25

Though, if it's painful, definitely let your gynaecologist know! It's not supposed to be.

<p>Sometimes it tapers off, sometimes it doesn't (either way the majority of women still get periods). Implant side effects are like a roulette wheel of crappiness and it's worth going back to the doctor if they get too much,&nbsp;they may be able to help.</p>

Yeah let's never have kids! They can make you sad

Where the hell do you get she never wants to have kids from this FML? Maybe she's a teen or just doesn't want them right now. Or maybe she already has some and doesn't want any more. Birth controls are reversible. Either way it's none of your business if she does or doesn't want kids.

I've had that happen to me. Was on my period for like 2 months. Had them take it out and it ended a week later

<p>Girl, I've been there. Not with the iud, but with the seasonal pill and the implanon. I haven't strayed again from the once a day pill.</p>

<p>Girl, I've been there. Not with the iud, but with the seasonal pill and the implanon. I haven't strayed again from the once a day pill.</p>

That happened to me with the pill. I was bleeding for 2 months, stopped the meds and was fine! I'd recommend going to a doctor

You need to see you GP ASAP, that's a bad side effect. I've had a former friend have it do the same to her. Plus, blood loss, you are losing nutrients like iron from your body.

It IS normal to breed like that from an IUD. The doctors even inform you of that before you leave. You can bleed for up to 5-6 weeks when you first get an IUD. Do your research first.

<p>Been there. I alternated between bleeding and spotting for a solid 6 months after getting mine in. Worth it though.</p>

<p>Also, to the concerned people in the comments, bleeding for a while after getting your IUD in is <strong>totally</strong> normal, especially in the first few weeks (though it can several months). There's really no reason to talk to their doctor about the bleeding unless it's continuously heavy, or if it's bothersome enough to warrant the IUD's removal. If it's neither of those, then I'd suggest stocking up on iron supplements and investing in a red towel.&nbsp;</p>